RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2006, Volume 6, Number 1, Pages 211–217 (Mi mmj244)  

Whitney number of closed real algebraic affine curve of type I

O. Ya. Viro

Uppsala University

Abstract: For a closed real algebraic plane affine curve dividing its complexification and equipped with a complex orientation, the Whitney number is expressed in terms of behavior of its complexification at infinity.

Key words and phrases: Whitney number, real algebraic curve, curve of type I, complex orientation, blow up.

DOI: https://doi.org/10.17323/1609-4514-2006-6-1-211-217

Full text: http://www.ams.org/.../abst6-1-2006.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 14P25, 53A03, 57R42
Received: December 1, 2005
Language:

Citation: O. Ya. Viro, “Whitney number of closed real algebraic affine curve of type I”, Mosc. Math. J., 6:1 (2006), 211–217

Citation in format AMSBIB
\Bibitem{Vir06}
\by O.~Ya.~Viro
\paper Whitney number of closed real algebraic affine curve of type~I
\jour Mosc. Math.~J.
\yr 2006
\vol 6
\issue 1
\pages 211--217
\mathnet{http://mi.mathnet.ru/mmj244}
\crossref{https://doi.org/10.17323/1609-4514-2006-6-1-211-217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2265956}
\zmath{https://zbmath.org/?q=an:1131.14062}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000208595700013}


Linking options:
  • http://mi.mathnet.ru/eng/mmj244
  • http://mi.mathnet.ru/eng/mmj/v6/i1/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:181
    References:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019